International Journal of Mathematics and Mathematical Sciences
Volume 23 (2000), Issue 3, Pages 211-216
Free minimal resolutions and the Betti numbers of the suspension of an -gon
Department of Mathematics, Southeastern Louisiana University, Hammond 70402, Louisiana, USA
Received 31 July 1998
Copyright © 2000 Tilak de Alwis. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Consider the general -gon with vertices at the points
. Then its suspension involves two more vertices, say
at and . Let be the polynomial ring , where is any field. Then we can associate an ideal to our suspension in the Stanley-Reisner
sense. In this paper, we find a free minimal resolution and the
Betti numbers of the -module .